# SDR AALA20131026014

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 42,416 hours, 17,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 24.75 SEAT TRACK, INBD & OTBD FLANGE HOLE ELONGATED, AT STATION 727B.  REAMED HOLES & ACCOMPLISHED REPAIR IAW EA B737-53-032156.
